# SDR USAA2013061300013

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 67,499 hours, 45,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR LEVEL EXIT SIGN 12C KEEPS FALLING OFF.  MX RESECURED 12C FLOOR LEVEL EXIT SIGN.  OPS CHECKED OK IAW AMM 33-51.
